# SDR SWAA2020021741416

- Difficulty date: January 30, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK HAS WEAR ON UPPER CROWN STA 520. / REPAIRED #1 SEAT TRACK AT STA. 520 PER EA # 1-A53-117799, PER SRM 53-00-52-2R-4.
